# SDR F3LA98139

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE -  DURING C-CHECK INSPECTION, REPORTED CORROSION ON STRAP UNDER UPPER ANGLE OF FRAME AT BS 847, RBL 14-30.  MAINTENANCE REMOVED AND REPLACED STRAP PER SRM 51-40-2 AND 53-00-07.  (M)
